MAUDE Adverse Event Report: GYRUS ACMI, INC. GYRUS, PLASMA SECT UROLOGY

GYRUS ACMI, INC. GYRUS, PLASMA SECT UROLOGY
Model Number 714520
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the during a transurethral resection of bladder tumor surgery, the loop of the subject device came off into the bladder and was retrieved with forceps.The procedure was completed with a similar device with a 10-minute delay.The device was inspected prior to use, and it was noted to be intact.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's (lm) investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The subject device was not returned to olympus for a physical evaluation.Therefore, based on the results of the investigation, the root cause of the reported adverse event could not be established.This supplemental report includes a correction to d2a and d8 from the initial medwatch.Also, an update has been made to d9.Olympus will continue to monitor field performance for this device.

Brand Name
GYRUS, PLASMA SECT UROLOGY
Common Device Name
GYRUS, PLASMA SECT UROLOGY
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20346432
Report Number3011050570-2024-00400
Device Sequence Number8000187
Product Code FJL
UDI-Device Identifier00821925039575
UDI-Public00821925039575
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K001270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number714520
Device Lot NumberU2311077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown